# SDR SWIA2021062859140

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MULTIPLE AREAS OF CORROSION FOUND ON SEAT TRACK 9 R FROM APPROX F/S 847+62 TO APPROX  F/S 977     (C-CHECK RO 6/22/2021)    ORDERED AND RECEIVED NEW SEAT TRACK P/N: SH690-37387-951 / REMOVED DAMAGED TRACK AT RBL9 APPROX FS690-847+62- FS977.00 REF CRJ-900 AMM 53-00-49-000-801-A07 / INSTALLED NEW SEAT TRACK AT RBL9 APPRX FS690-847+62- FS977.00 REF CRJ-900 AMM 53-00-49-400-801-A07 / USED CALIBRATED TOOL TUC8607 CAL DUE DATE: 28-FEB-22 / ORDERED HARDWARE AS REQUIRED FOR INSTALLATION
